It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elizabeth on September 12, 2000 at 17:45:07:

In Reply to: Afrin Nasal Spray posted by Mike on November 24, 1999 at 01:33:04:

: I have been using afrin for about 8 years. If i dont use afrin my nose will stuff up so i cant even breathe from it. Ive tried to stop but a night when i cant even breathe through my nose at all i feel like im having anxiety or something, and can not even get to sleep, its very hard to breathe out of your mouth all night. Can anybody help... Thanks

I have been using Afrin for about 5 years now and am so miserable. I use it about every 45 minutes to an hour daily. For some reason, after I am finally able to get the spray to work at bedtime, I don't really need it until I wake in the morning. Recently, the effectiveness of the spray has decreased. I have been having to use more and more to get the desired effect and I really hate that. I am constantly blowing my nose and then spraying. I am a nurse and I always wonder if my patients think that I am deathly ill and caring for THEM. Also, my husband is getting tired of seeing the millions of half-full bottles scattered around the house. Well, relief may be in site! Just yesterday I had a consultation with an ENT doc and he said that the only thing that he could do for me is surgery. Apparently, I have a deviated septum, which makes the situation even worse. I am happy to say that I have my surgery scheduled for Oct. 3, 2000! I will let you know how it turns out...

Follow Ups

All times are GMT -7. The time now is 10:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!